Generalized Linear Dynamic Factor Models: An Approach via Singular Autoregressions

Deistler, Manfred; Anderson, Brian D.O.; Filler, Alexander; Zinner, Ch. and Chen, Weitan (2010) Generalized Linear Dynamic Factor Models: An Approach via Singular Autoregressions. European Journal of Control, 16 (3), pp. 211-224.

Full text not available from this repository.
Item Type: Article in Academic Journal
Keywords: High Dimensional Time Series; Generalized Dynamic Factor Models; Singular AR System; (Generalized) Yule–Walker Equations;
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 04 Jun 2020 07:04
Last Modified: 04 Jun 2020 07:04
Identification Number or DOI: 10.3166/ejc.16.211-224
ISSN: 0947-3580
URI: https://irihs.ihs.ac.at/id/eprint/5347

Actions (login required)

View Item View Item